MathSciNet Relay Station
MathSciNet bibliographic data
MR320719 46B15
Subramanian, P. K.; Rothman, S. Two-norm spaces and decompositions of Banach spaces. II. Trans. Amer. Math. Soc. 181 (1973), 313–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement